# SDR HYIA20191011002

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N660CA
- Make and model: Cessna 402C
- Aircraft serial: C4020406
- Aircraft time: 39,428 hours, 37,312 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 56541098
- Condition: Cracked
- Location: Not Reported Nac
- Part time: 39,428 hours, 37,312 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION PERFORMED IAW AAS-ALS-15-002 REV. B PART 2 PAGES 1-13 IAW AMOC TO SATISFY AD 2015-07-03, A CRACK WAS IDENTIFIED ON THE TOP FACE OF THE RIGHT HAND OUTBOARD ENGINE BEAM. THIS CRACK WAS MEASURED AT .125" LONG AND IS TRAVELLING ACROSS THE TOP FACE OF THE BEAM OUTBOARD FROM THE MOST AFT OUTBOARD FASTENER HOLE COMMON TO THE ENGINE BEAM OVERLAYS PREVIOUSLY INSTALLED IAW SK414-19B. THIS IS APPROXIMATELY 22.313" AFT OF THE FORWARD EDGE OF THE BEAM. THIS CRACK COULD NOT BE IDENTIFIED VISUALLY DUE TO BEING LOCATED BENEATH THE SERVICE KIT DOUBLERS. THIS BEAM WILL BE REMOVED AND REPLACED USING NEW PARTS.
